# SDR 9LMR032222N600AC

- Difficulty date: March 22, 2022
- Submitted: March 23, 2022
- Operation: General aviation
- Aircraft: N600AC
- Make and model: Beech E-90
- Aircraft serial: LW185
- Aircraft time: 14,322 hours, 18,218 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Test Switch
- Part number: MS250413
- Part serial: NSN
- Condition: Crew Error
- Location: Zone 200
- Component: None
- Stage of operation: AP
- How discovered: C
- Nature of condition: P, N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INDICATOR GREEN LIGHT  PRESS-TO-TEST, REMOVED, INSPECTED AND RE-INSTALLED . NO DISCREPANCIES NOTED AT THIS TIME.  LANDING GEAR RETRACTION SYSTEM INSPECTION COMPLIED WITH, FOR PROPER OPERATION, WARNING HORN AND LIGHT,  BY  TWO COMPLETE CYCLES, OPERATIONAL TEST SATISFACTORY. IAW BEECHCRAFT KING AIR 90 SERIES AMM 32-60-01. NO DISCREPANCIES NOTED AT THIS TIME.
